# SDR MWEA001117

- Difficulty date: November 3, 2000
- Submitted: November 6, 2000
- Operation: Air carrier
- Aircraft: N600ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45725
- Aircraft time: 75,657 hours, 86,769 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 99101545
- Condition: Damaged
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE PUNCHED IN SUB FLOOR IN AFT BAG PIT ABOVE AFT CARGO DOOR HINGE.  FABRICATED AND INSTALLED SUB FLOOR REPAIR.
